@article{(Open Science Index):https://publications.waset.org/pdf/9998,
	  title     = {Sinc-Galerkin Method for the Solution of Problems in Calculus of Variations},
	  author    = {M. Zarebnia and  N. Aliniya},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, a numerical solution based on sinc
functions is used for finding the solution of boundary value problems
which arise from the problems of calculus of variations. This
approximation reduce the problems to an explicit system of algebraic
equations. Some numerical examples are also given to illustrate the
accuracy and applicability of the presented method.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {8},
	  year      = {2011},
	  pages     = {1402 - 1407},
	  ee        = {https://publications.waset.org/pdf/9998},
	  url   	= {https://publications.waset.org/vol/56},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 56, 2011},